Медицинская библиотека · Orvosi hetilap · 2013
[Acute cytomegalovirus infection-associated hemophagocytic syndrome in a patient treated with azathioprine].
Клинический случайАннотация на английскомСтатьяПеревод в очереди
Аннотация
The authors present the case of a 21-year-old woman with ulcerative colitis. Azathioprine treatment was complicated with pancytopenia and septic shock. Acute cytomegalovirus infection related to the immunosuppressive therapy, resulting in hemophagocytosis syndrome and neutropenic fever was diagnosed. Recovery was achieved by the administration of parenteral ganciclovir, broad spectrum antibiotic and complex intensive care.
Для цитирования: Kullmann Tamás, Kárász Tibor, Gartner Béla, Issekutz Akos, Oláh Attila, Rácz István. [Acute cytomegalovirus infection-associated hemophagocytic syndrome in a patient treated with azathioprine].. Orvosi hetilap. 2013. DOI: 10.1556/oh.2013.29764.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.